# SDR 01FDEA00288

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT AND LEFT MLG IND LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULBS PER MAINT PRACT.  OPS CK GOOD.
